# SDR DL76S060140

- Difficulty date: February 15, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 57,871 hours, 27,997 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Part number: 114T0237
- Condition: Missing
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT I/B ACTUATOR COVER DAMAGED.  REINSTALLED MISSING HARDWARE, RAN SLATS, ALL OK.
